Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 13 found articles
 
 
  Finite groups, whose primary subgroups are either F-subnormal or F-abnormal
 
 
Title: Finite groups, whose primary subgroups are either F-subnormal or F-abnormal
Author: Semenchuk, V. N.
Shevchuk, S. N.
Appeared in: Russian mathematics
Paging: Volume 55 (2011) nr. 8 pages 38-46
Year: 2011
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands